# SDR REXA201100872

- Difficulty date: November 25, 2011
- Submitted: December 1, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 17,915 hours, 15,251 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

GEAR WARNING HORN INTERMITTENT ON APPROACH.  FLAPS AT 20 AND THRUST AT 50 PERCENT.  AIRSPEED 180-200 KTS.  SEEMS TO BE AN ISSUE WITH THE THRUST QUADRANT.  PERFORM BIT + F/C OF PSEU IAW CRJ 200 AMM 32-61-01.  NO FAULTS FOUND.  PERFORMED VISUAL INSPECTION AND CHECKED CLEARANCES OF ALL NLG AND MLG PROX SENSORS IAW CRJ200 AMM 32-61-05.  ALL CLEARANCES WITHIN SPECS BUT DIRTY.  CLEANED DIRTY PROX SENSORS IAW CRJ200 AMM 32-61-01.  RE-PERFORMED BIT AND F/C IAW CRJ200 AMM 32-61-01.  NO CODES FOUND.  OKAY FOR SERVICE.
